# SDR DXTA2011032804522

- Difficulty date: March 27, 2011
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N602QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605518
- Aircraft time: 5,580 hours, 4,365 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125373
- Part serial: 1618
- Condition: Slow
- Location: Lt Mlg
- Part time: 963 hours, 772 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN EXTENDING THE GEAR FOR LANDING, THE LEFT MAIN DOWN LIGHT DID NOT ILLUMINATE AND THE UNSAFE LIGHT DID NOT EXTINGUISH.  RAN ROTARY TEST AND ASSURED THAT ALL GEAT INDICATORS WERE WORKING, AND EXTENDED FLAPS BEYOND 15 DEGREES AND RECEIVED WARNING HORN.  AFTER ABOUT 1 MINUTE, GEAR DOWN INDICATOR LIGHTS ILLUMINATED AND GEAR UNSAFE LIGHTS EXTINGUISHED. THERE WAS NO ACCOMPANYING GEAR MOVEMENT NOISE JUST PRIOR TO WHEN THE LIGHTS INDICATED DOWN.  REMOVED LT MAIN GEAR ACTUATOR.  INSTALLED NEW ACTUATOR AND SLOW CYCLED GEAR.  HYD SYS CHECKED LEFT GEAR CAMBER.  CAMBER CHECKED GOOD.   ACTUATOR INSTALLED WITH NEW ATTACH HARDWARE.  ALL WORK IAW 32-30-04 OF MM.  OPS CHECK AND LEAK CHECKED GOOD.
